American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B73) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[2] Aaron Abrams, David Gay and Valerie Hower. Discretized configurations and partial partitions. Proc. Amer. Math. Soc. 141 (2013) 1093-1104.
Abstract, references, and article information   
View Article: PDF

[3] Paul Pollack. On the parity of the number of multiplicative partitions and related problems. Proc. Amer. Math. Soc. 140 (2012) 3793-3803.
Abstract, references, and article information   
View Article: PDF

[4] M-J. Strong and Sarah Whitehouse. Integer-valued polynomials and $K$-theory operations. Proc. Amer. Math. Soc. 138 (2010) 2221-2233. MR 2596063.
Abstract, references, and article information   
View Article: PDF

[5] Aleksandar Petojevic and H. M. Srivastava. Computation of the Mordell-Tornheim zeta values. Proc. Amer. Math. Soc. 136 (2008) 2719-2728. MR 2399033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kung-Yu Chen and H. M. Srivastava. A new result for hypergeometric polynomials. Proc. Amer. Math. Soc. 133 (2005) 3295-3302. MR 2161152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Samuel S. Wagstaff Jr.. Aurifeuillian factorizations and the period of the Bell numbers modulo a prime . Math. Comp. 65 (1996) 383-391. MR 1325876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Li-Chien Shen. Remarks on some integrals and series involving the Stirling numbers and $\zeta(n)$ . Trans. Amer. Math. Soc. 347 (1995) 1391-1399. MR 1257124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Donald M. Davis. Divisibility by $2$ of Stirling-like numbers . Proc. Amer. Math. Soc. 110 (1990) 597-600. MR 1036984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1